# SDR 96FDEA00140

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 882-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 882 TO 889 STR 7R DAMAGED TO STR INSIDE U-CHANNEL ABOVE SKIN RIVETS.  REMOVE DAMAGED STR 7R FROM BS 872 TO 898, FABRICATED PARTS 1, 2, 3 AND 4.  DRILLED AND INSTALLED PER SRM 53-10-3 FIG 3.
